# SDR SWAA2024070106926

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 77,767 hours, 46,387 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF DEN GOING THROUGH 27000FT LEFT TANK FUEL FUEL IMBALANCE OF 1400LBS WITHIN 1 MINUTE.<[01] DURING CROSSFEED VALVE ALIGNMENT CHECK; FOUND CROSSFEED VALVE INDEXING PLATE CRACKED. R&R AND REALIGNED INDEXING PLATE PER AMM 28-22-21. OPS CHECK GOOD.
